# SDR USAA2013091100011

- Difficulty date: August 26, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 40,347 hours, 14,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112830202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON DUMMY RAIL BETWEEN FRAMES 12 TO 16, -Y81. REPLACED DUMMY RAIL IAW SRM 51-72-11 & DWG D53112828 & D53110984.
